On some reciprocal sums of Brousseau: An alternative approach to that of Carlitz

DSpace/Manakin Repository

Search OPUS


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Melham, R
dc.date.accessioned 2009-12-21T03:50:48Z
dc.date.issued 2003-01
dc.identifier.citation Fibonacci Quarterly, 2003, 41 (1), pp. 59 - 62
dc.identifier.issn 0015-0517
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/5658
dc.publisher Fibonacci Assoc
dc.title On some reciprocal sums of Brousseau: An alternative approach to that of Carlitz
dc.type Journal Article
dc.parent Fibonacci Quarterly
dc.journal.volume 1
dc.journal.volume 41
dc.journal.number 1 en_US
dc.publocation SD USA en_US
dc.identifier.startpage 59 en_US
dc.identifier.endpage 62 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 0101 Pure Mathematics
dc.personcode 974601
dc.percentage 100 en_US
dc.classification.name Pure Mathematics en_US
dc.classification.type FOR-08 en_US
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science


Files in this item

This item appears in the following Collection(s)

Show simple item record